I told my wife (married for 4 months) that I had to work late yesterday when I really didnt have to work at all I told her this because I didnt want to stay home with her 5 kids and her all day the ...
I always massage peoples shoulders and backs and people say I have the touch and should go into massage. I know its true ; I provide relief for everyone. What I really want is someone to squeeze MY ...
My boyfriend has been taking the pain medication for about 4 months (5mg) x5 a day and drinks real heavy-I am worry cuz he says he has been having stomach problems, empty feeling, etc-I know he has ...
for the last few days ive had pain under my ribs when i am sitting on the couch or sometimes in a chair but never when i walk or anything else it feels like my muscle is tensing up or something when ...
I have been having a lot of popping in my Left shoulder and I also have been in alot of pain due to the popping in my left shoulder. I was given Perocet to help with the pain. Is there any other ways ...
I was having really bad back pain so the doctor prescribed me tylenol with codeine. I started it yesterday taking 3 of them and this morning i woke up with really bad stomach pains that wont go away. I stopped the medication, what can i do to get my stomach pain to go away? how long will it take to go away? i hate feeling like this please tell me somethng to do to make the pain go away
I'm guessing the doctor prescribed something like 2 tablets with 8 mg Codeine / 500mg Tylenol?
Or was it 2 tablets of 30mg Codeine/ 500mg Tylenol?
You have taken 3
The Codeine can make you constipated especially if you had 90mg
Drink plenty some tepid water and talk to your doctor.
Perhaps the back pain is already because of constipation?
If the dosages I gave above a wrong please update your question as the drugs available in your country may be different configuration to what I know. The leaflet in the box will have those details. I would welcome any comment from a medical professional familiar with Tylenol configuration.
Codeine often causes an upset stomach, I'm surprised your dr didn't tell you this. Best thing to do is get some Gravol or travel tabs to combat the nausea. Good luck :)
You could be allergic to the codeine, that is what happens to a lot of people. Call your pharmacy or dr to ask about that. Sounds like you are probably constipated? that is a major side effect of your meds. take milk of magnesia, it works fast with no side effects.
my dr gave me tylenol 2 once, and i had horrible stomach pain for almost a week. i missed 4 days work because the pain was so bad. i stopped taking it and a few days later the pain went away.
Watch it with Tylenol, it is the worst thing for a persons liver, and yes, worse than alcohol. Always take your pills with food and never on an empty stomach.
Flush your system by drinking lots of water and tea (green tea is best for system flushes) this will help to rid your body of the medication.